MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE REV LPS INSRT XSM 18MM; KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE REV LPS INSRT XSM 18MM; KNEE TIBIAL INSERT
Model Number 1517-60-218
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient currently has a depuy lps distal femur and attune tibia in place.Patient fractured the metal post in attune lps xsm 18mm insert for the second time.Surgeon replaced with new poly on (b)(6) 2022.Not sure dates of original surgery or first revision due to fractured insert.Doi: unknown; dor: (b)(6) 2022; affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for analysis.Review of the x-ray evidence confirmed the complaint.It can be observed that the bolt of the tibial insert has broken.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.

Brand Name
ATTUNE REV LPS INSRT XSM 18MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15614385
Report Number1818910-2022-20511
Device Sequence Number5762611
Product Code KRO
UDI-Device Identifier10603295490999
UDI-Public10603295490999
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191779
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1517-60-218
Device Catalogue Number151760218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2022
Supplement Date Received by Manufacturer11/22/2022
11/28/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date11/24/2022
11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT; UNK ATTUNE FEMORAL; UNK ATTUNE KNEE TIBIAL INSERT; UNK ATTUNE KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale